IJPAM: Volume 80, No. 3 (2012)

GLOBAL STABILITY FOR $SIR$ AND $SIRS$ MODELS
WITH DIFFERENTIAL MORTALITY

P. Adda$^1$, D. Bichara$^2$
EPI MASAIE
INRIA-Nancy Grand Est and Université de Lorraine
LMAM(UMR CNRS 7122)
I.S.G.M.P. Bât A, Ile du Saulcy, 57045, Metz Cedex 01, FRANCE


Abstract. We consider $SIR$ and $SIRS$ models with differential mortality. Global stability of equilibria is established by using Lyapunov's method.

Received: July 21, 2012

AMS Subject Classification: 34A34, 34D23, 34D40, 92D30

Key Words and Phrases: nonlinear dynamical systems, global stability, Lyapunov methods

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 80
Issue: 3